U.S. doctors online nowAsk doctors free
A 22-year-old female asked:

i've had iritis for 2 months, i stopped mydrilate over a week ago and still taking pred forte. my eye is stil dilated, my dr don't kno why (not stuck)

2 doctor answers3 doctors weighed in
Dr. Tim Conrad
Ophthalmology 34 years experience
Wait: Most likely the drug is still working. If the eye remains dilated beyond 1-2 weeks after stopping the drop, then it may be attached to the lens.
Dr. William Dieck
Ophthalmology 38 years experience
The Dr .may have administered a longer acting dilating drop such as atropine.
Apr 14, 2013
Dr. Richard Bensinger
Ophthalmology 52 years experience
Variable: You have had a moderately lengthy application of a powerful eye dilator. This will wear off depending in part on your biochemisty and also the color of you iris - much slower in lighter colored irises. It would be very rare for the dilation to be permanent so just hang in there.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.